# SDR COMA0560416

- Difficulty date: July 28, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 8,676 hours, 7,682 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5877 - LEFT ENGINE THRUST REVERSER UNLOCKED WARNING.  DEFERRED MAINTENANCE ON THRUST REVERSER PER MEL.
